# SDR CA050216006

- Difficulty date: February 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Separated
- Location: Rt Wing
- Part time: 22,812 hours, 20,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD RT WING ATTACH FITTING FORWARD SIDE FLANGED BUSHING HAS COMPLETE SEPARATION OF FLANGE FROM BUSHING SLEEVE.   RECTIFICATION REQUESTED FROM MFG.
